Optimum Polynomial Retrieval Functions Based on the Probability Ranking Principle

  • Citation-Key:
    Fuhr:89d
  • Title:
    Optimum Polynomial Retrieval Functions Based on the Probability Ranking Principle
  • Author(s):
    N. Fuhr
  • Journal:
    ACM Transactions on Information Systems
  • Volume:
    7
  • Number:
    3
  • Page(s):
    183--204
  • Year:
    1989
Classification(s):
H.3.3, G.1.2
Subject descriptor(s):
least squares approximation, Retrieval models
Keywords:
Probabilistic retrieval